# SDR REXA2022113002626

- Difficulty date: October 28, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT ON FWD INTERCOSTAL DD4 AND FRAME STATION 313.56 FOUND TO BE CORRODED.  REMOVED THE DOOR CLEAT IAW SRM 51-42-06-001-001-A01.  LOCATED, DRILLED,  AND INSTALLED A NEW DOOR CLEAT IAW SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
